Alert archive / Missouri / Special Weather Statements in 2018
Special Weather Statement, NWS Springfield, MO
NWS Springfield, MO issued this special weather statement at Jul 20, 2018, 3:21 AM CDT for Dallas County, Hickory County, Missouri. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2018, 3:21 AM CDT (08:21 UTC)
- Expired
- Jul 20, 2018, 4:15 AM CDT
- In force
- 54 min
- Issued by
- NWS Springfield, MO
Counties Dallas County, MO, Hickory County, MO
The radar
The Springfield radar (KSGF), 74 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 3:34 AM CDT | HAIL 1.75 | 1 N Preston, MO | GOLF BALL SIZED HAIL REPORTED NEAR THE PRESTON CAFE. SUPERFICIAL DAMAGE TO WINDOW SCREENS. DELAYED REPORT. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 902 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 2162 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
401
WWUS83 KSGF 200821
SPSSGF
Special Weather Statement
National Weather Service Springfield MO
321 AM CDT FRI JUL 20 2018
MOZ068-069-079-080-200915-
Dallas MO-Camden MO-Polk MO-Hickory MO-
321 AM CDT FRI JUL 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR HICKORY...DALLAS...NORTHERN POLK
AND SOUTHWESTERN CAMDEN COUNTIES UNTIL 415 AM CDT...
At 320 AM CDT, Doppler radar was tracking a strong thunderstorm over
Wheatland, or near Hermitage, moving east at 30 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Pomme de Terre Lake... Pomme De Terre State Park...
Bennett Spring State Park... Buffalo...
Pittsburg... Humansville...
Polk... Hermitage...
Weaubleau... Urbana...
Wheatland... Macks Creek...
Preston... Cross Timbers...
Flemington... Bennett Springs...
Louisburg... Windyville...
Quincy... Tunas...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Pomme de Terre Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3802 9284 3789 9284 3789 9285 3758 9285
3775 9363 3783 9363 3783 9357 3791 9357
3792 9351 3802 9351 3808 9349
TIME...MOT...LOC 0820Z 282DEG 28KT 3798 9342
$$
SchaumannWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this special weather statement went out at Jul 20, 12:25 AM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jul 20, 12:25 AM CDT, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Springfield MO 1225 AM CDT Fri Jul 20 2018 ...Updated for 06Z Aviation Discussion... .SHORT TERM...(This evening through Friday) Issued at 340 PM CDT Thu Jul 19 2018 A hot and humid air mass is in place across southeastern Kansas and western Missouri this afternoon. Temperatures across these locations are currently in the middle to upper 90s with heat index values in the 100 to around 105 range. Temperatures across the eastern Ozarks are cooler as cloud cover from convection is in place. Heat index values along and west of Highway 65 will continue to top out from around 103 to 108 degrees this afternoon into early this evening. Will continue the Heat Advisory as is through 9 PM this evening. An upper level shortwave trough is currently pushing southeast out of the Northern Plains this afternoon. Deep layer shear has increased some across the area ahead of the trough. Given the warm and humid conditions, instability has also increased across the area. As result there will be the potential for strong to severe storms this afternoon and evening with any storm. Storms have developed across northeastern Kansas into west central Missouri this afternoon. This activity will spread to the south and east into this evening. Large hail to the size of golf balls and damaging straight line winds up to around 70 mph will be the primary hazards with this activity. These storms will track across portions of the northern forecast area, but there are questions on just how far south and west these storms will be able to track. Frequent lightning and heavy rainfall will also occur with the storms. A localized flooding risk will also occur with this activity. A few storms will likely linger overnight into Friday. Friday evening and night shortwave energy will track through the area and could trigger a few storms. There will be the risk for a few strong to severe storms Friday evening and night. Highs on Friday will again warm into the lower to upper 90s with the hottest conditions occurring across southeastern Kansas and far southern Missouri. Heat index values of 100 to 105 are expected during the afternoon and early evening hours Friday. .LONG TERM...(Friday Night through Thursday) Issued at 340 PM CDT Thu Jul 19 2018 An upper level low trough will deepen into a low and slowly spread southeast across the eastern U.S. this weekend into early next week. A drier air mass will spread into the area this weekend with no rain expected this weekend into early next week. Highs will warm into the upper 80s to the lower 90s this weekend into next week as the upper level ridge remains west of the region. An upper level shortwave will move through the region during the middle of next week and bring additional rain chances to the area. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1225 AM CDT Fri Jul 20 2018 Isolated storms were found across southeast Kansas and into northeast Oklahoma. Some of the short term models are indicating the potential for more isolated to scattered storms to develop across southwest Missouri through 12Z Friday. Confidence not high and have addressed within the TAFs with VCTS. Otherwise, next potential for storms will be later in the TAF period. VFR flight conditions are expected for the most part, with IFR conditions likely within stronger convective elements. Light southerly winds will persist through midday, before they become more west to northwesterly after 18Z. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Wise LONG TERM...Wise AVIATION...Raberding
Hazardous weather outlook, Jul 20, 3:14 AM CDT, 7 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 314 AM CDT Fri Jul 20 2018 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210815- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 314 AM CDT Fri Jul 20 2018 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated hail risk. Elevated thunderstorm wind damage risk. Elevated lightning risk. Elevated excessive heat risk. DISCUSSION... Isolated to scattered thunderstorms are expected early this morning, with the main threats being large hail to the size of quarters and lightning. More thunderstorms are possible later this afternoon and tonight across much of the area. Some of these storms could be severe, with large hail and damaging winds the main threats. In addition, another hot day is expected today with temperatures well into the 90s, with some 100 degree readings possible across far southern Missouri. Heat indices will be near 105 degrees over portions of southeast Kansas and far southern Missouri this afternoon and early evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed across the area later today and tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Raberding
In the hours before
Local storm report, Jul 19, 9:28 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
928 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 4 E GREENFIELD 37.42N 93.77W
07/19/2018 DADE MO PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
E GREENFIELD. SE CORNER OF STOCKTON LAKE
AREA OFF HWY 160 IN RURAL EVERTON. MULTIPLE
LARGE OAK TREES DOWN IN A PASTURE. PART OF
ROOF DAMAGED. TIME BASED ON RADAR. VIA
FACEBOOK.
&&
CKRLocal storm report, Jul 19, 9:37 PM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
937 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 PM TSTM WND DMG 1 NW CAMDENTON 38.02N 92.75W
07/19/2018 CAMDEN MO PUBLIC
MULTIPLE TREES DOWNED OFF OF DOGWOOD DR IN
CAMDENTON. TIME ESTIMATED BY RADAR.
0312 PM TSTM WND DMG LOWRY CITY 38.15N 93.72W
07/19/2018 ST. CLAIR MO LAW ENFORCEMENT
REPORTS OF NUMEROUS TREES DOWN AND UPROOTED,
AS WELL AS MULTIPLE POWER OUTAGES. WIND GUST
ESTIMATES OF UP TO 70 MPH.
0330 PM TSTM WND DMG 2 SSW OSCEOLA 38.02N 93.72W
07/19/2018 ST. CLAIR MO LAW ENFORCEMENT
MISSOURI 82 IS CLOSED ONE HALF MILE WEST OF
ROUTE W DUE TO A POWER LINE ACROSS THE
ROADWAY.
0340 PM TSTM WND DMG COLLINS 37.89N 93.62W
07/19/2018 ST. CLAIR MO LAW ENFORCEMENT
NUMEROUS TREES DOWN AND POWER OUTAGES.
0341 PM TSTM WND DMG 5 W COLLINS 37.90N 93.71W
07/19/2018 ST. CLAIR MO LAW ENFORCEMENT
TREES UPROOTED AND LAYING IN DIFFERENT
DIRECTIONS AT THE INTERSECTION OF US 54 AND
HIGHWAY J. DELAYED REPORT. TIME BASED OFF OF
RADAR.
0345 PM HAIL APPLETON CITY 38.19N 94.03W
07/19/2018 E0.88 INCH ST. CLAIR MO PUBLIC
STRONG WINDS AND HAIL OF DIME TO NICKLE
SIZE.
0348 PM TSTM WND DMG HUMANSVILLE 37.80N 93.57W
07/19/2018 POLK MO FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTING TREES DOWN IN
HUMANSVILLE. VIA HAM OPERATOR.
0353 PM HAIL APPLETON CITY 38.19N 94.03W
07/19/2018 M1.00 INCH ST. CLAIR MO PUBLIC
QUARTER SIZE HAIL.
0400 PM TSTM WND DMG 3 E UMBER VIEW HEIGHTS 37.62N 93.75W
07/19/2018 CEDAR MO OTHER FEDERAL
AT ABOUT 4 PM TO 4:15 PM AT STOCKTON STATE
PARK. THE MARINA WAS HEAVILY DAMAGED.
0428 PM TSTM WND GST 2 NE EL DORADO SPRINGS 37.90N 93.99W
07/19/2018 M55 MPH CEDAR MO MESONET
MESONET STATION WKTM7, 2 NE EL DORADO
SPRINGS.
0445 PM HAIL APPLETON CITY 38.19N 94.03W
07/19/2018 E1.00 INCH ST. CLAIR MO PUBLIC
PEA TO NICKLE TO A FEW QUARTER SIZE HAIL.
0528 PM TSTM WND GST 2 NE EL DORADO SPRINGS 37.90N 93.99W
07/19/2018 M56 MPH CEDAR MO MESONET
MESONET STATION WKTM7, 2 NE EL DORADO
SPRINGS.
0540 PM TSTM WND DMG JERICO SPRINGS 37.62N 94.01W
07/19/2018 CEDAR MO PUBLIC
TREE AND ROOF DAMAGE, WITH SOME SHINGLES
BLOWN OFF AT INTERSECTION OF HWY B AND
COUNTY ROAD 97. TIMING ESTIMATED FROM RADAR.
0550 PM TSTM WND DMG GREENFIELD 37.42N 93.85W
07/19/2018 DADE MO PUBLIC
PICTURES VIA SOCIAL MEDIA OF MULTIPLE LARGE
TREE TRUNKS AND LIMBS SNAPPED OFF ON RUSSELL
STREET. TIMING ESTIMATED FROM RADAR.
0554 PM TSTM WND DMG GREENFIELD 37.42N 93.84W
07/19/2018 DADE MO FIRE DEPT/RESCUE
MULTIPLE TREES DOWN THROUGHOUT DADE COUNTY.
0554 PM TSTM WND DMG GREENFIELD 37.42N 93.84W
07/19/2018 DADE MO PUBLIC
SOCIAL MEDIA PICTURES OF DAMAGE TO METAL
ROOFING IN GREENFIELD. TIMING RADAR
ESTIMATED.
0600 PM TSTM WND DMG 5 ENE GREENFIELD 37.43N 93.75W
07/19/2018 DADE MO PUBLIC
SE CORNER OF STOCKTON LAKE OFF HWY 160 IN
RURAL EVERTON. MULTIPLE LARGE OAK TREES DOWN
IN A PASTURE, WITH ROOF DAMAGE, ALSO.
PICTURE FROM SOCIAL MEDIA.
0610 PM TSTM WND DMG BOIS D'ARC 37.26N 93.51W
07/19/2018 GREENE MO LAW ENFORCEMENT
TREES DOWN IN THE AREA.
0615 PM TSTM WND DMG HALLTOWN 37.19N 93.63W
07/19/2018 LAWRENCE MO PUBLIC
MULTIPLE 4 IN. TREE LIMBS DOWN OFF OF HWY
266. TIMING ESTIMATED FROM RADAR.
0616 PM TSTM WND GST 5 SSE WILLARD 37.24N 93.39W
07/19/2018 M62 MPH GREENE MO ASOS
MEASURED AT SGF AIRPORT ASOS.
0618 PM TSTM WND DMG STOTTS CITY 37.10N 93.95W
07/19/2018 LAWRENCE MO EMERGENCY MNGR
DOWNED POWER LINES / TREES DOWN IN LAWRENCE
COUNTY INCLUDING AREAS NEAR SARCOXIE, STOTTS
CITY, MT VERNON, NORTH OF AURORA.
0618 PM TSTM WND DMG MOUNT VERNON 37.10N 93.82W
07/19/2018 LAWRENCE MO EMERGENCY MNGR
DOWNED POWER LINES / TREES DOWN IN LAWRENCE
COUNTY INCLUDING AREAS NEAR SARCOXIE, STOTTS
CITY, MT VERNON, NORTH OF AURORA.
0618 PM TSTM WND DMG SARCOXIE 37.07N 94.12W
07/19/2018 JASPER MO EMERGENCY MNGR
DOWNED POWER LINES / TREES DOWN IN LAWRENCE
COUNTY INCLUDING AREAS NEAR SARCOXIE, STOTTS
CITY, MT VERNON, NORTH OF AURORA.
0620 PM TSTM WND DMG ASH GROVE 37.32N 93.58W
07/19/2018 GREENE MO EMERGENCY MNGR
REPORTS OF POWER LINES DOWN IN ASH GROVE
AREA NEAR LAWRENCE 1240/LAWRENCE 2020.
0622 PM TSTM WND GST REPUBLIC 37.12N 93.48W
07/19/2018 M68 MPH GREENE MO PUBLIC
68 MPH GUST, HAMPTON AND HARRISON, REPUBLIC,
MO - MEASURED.
0623 PM TSTM WND GST 5 SSE WILLARD 37.24N 93.39W
07/19/2018 M74 MPH GREENE MO ASOS
ASOS SGF MEASURED GUST.
0623 PM TSTM WND DMG 1 SE REPUBLIC 37.11N 93.46W
07/19/2018 GREENE MO PUBLIC
EST 65-70 MPH WIND GUSTS ON SOUTH SIDE OF
REPUBLIC NEAR MILLER AND LYNN; FEW TREES
DOWN AND MINOR SHINGLE DAMAGE TO COUPLE OF
HOMES.
0625 PM TSTM WND DMG 2 E BATTLEFIELD 37.12N 93.33W
07/19/2018 GREENE MO PUBLIC
PICTURES VIA SOCIAL MEDIA OF LARGE TREE
BRANCH THROUGH ROOF OF HOUSE NEAR PLAINVIEW
RD AND FARM ROAD 137.
0625 PM TSTM WND DMG 2 ESE SPRINGFIELD 37.18N 93.25W
07/19/2018 GREENE MO AMATEUR RADIO
REPORT OF A 12-24 INCH TREE SNAPPED IN HALF
AT SUNSHINE & MADRID STREETS IN SPFD.
0630 PM TSTM WND GST INTERSTATE 44 MM 47-MT 37.09N 93.80W
07/19/2018 M60 MPH LAWRENCE MO MESONET
MESONET STATION MO004, INTERSTATE 44 MM
47-MT VERNON.
0630 PM TSTM WND DMG 2 E BATTLEFIELD 37.12N 93.33W
07/19/2018 GREENE MO AMATEUR RADIO
REPORT OF A 2â TREE WENT THROUGH A
HOUSE. NO INJURIES, BUT ROOF HAS COLLAPSED,
AND HOUSE IS VIRTUALLY DESTROYED. TIME BASED
ON RADAR.
0630 PM TSTM WND DMG 1 SSE SPRINGFIELD 37.18N 93.28W
07/19/2018 GREENE MO PUBLIC
PICTURE OF LARGE TREE DOWN ON DRIVEWAY OFF
OF UNIVERSITY STREET. TIMING ESTIMATED FROM
RADAR.
0630 PM TSTM WND DMG 3 S SPRINGFIELD 37.15N 93.30W
07/19/2018 GREENE MO PUBLIC
PICTURE VIA SOCIAL MEDIA OF LARGE TREE
UPROOTED AT INTERSECTION OF WALNUT LAWN AND
S CAMPBELL. TIMING ESTIMATED FROM RADAR.
0630 PM TSTM WND DMG 2 NE BATTLEFIELD 37.13N 93.34W
07/19/2018 GREENE MO AMATEUR RADIO
SHINGLES BLOWN OFF A HOUSE AT VILLAGE
TERRACE & GOLDEN IN SPFD.
0630 PM TSTM WND DMG 2 NE BATTLEFIELD 37.14N 93.34W
07/19/2018 GREENE MO AMATEUR RADIO
2 TREES 10â IN DIAMETER SNAPPED.
0636 PM TSTM WND DMG 2 NW NIXA 37.07N 93.33W
07/19/2018 CHRISTIAN MO AMATEUR RADIO
6 INCH LIMBS DOWN ALONGSIDE THE ROAD AT
NORTH NICHOLAS & TRACKER ROAD IN NIXA, MO.
0640 PM TSTM WND GST MARSHFIELD 37.34N 92.91W
07/19/2018 E60 MPH WEBSTER MO PUBLIC
A FEW DOWNED TREES OF 3-5 INCHES IN
DIAMETER.
0646 PM TSTM WND DMG 1 S HIGHLANDVILLE 36.92N 93.28W
07/19/2018 CHRISTIAN MO PUBLIC
TREES ARE DOWN.
0712 PM TSTM WND DMG WALNUT SHADE 36.73N 93.19W
07/19/2018 TANEY MO AMATEUR RADIO
REPORTS OF TREES DOWN IN TANEY COUNTY BULL
CREEK AREA 2 MILES OFF OF HIGHWAY 65 ONE
POWER LINE WAS DOWN OVER A TRAILER AND HAS
BEEN TAKEN CARE OF BY THE FIRE DEPARTMENT IN
THAT AREA. NO INJURIES WERE REPORTED. TIME
BASED ON RADAR.
0713 PM TSTM WND DMG BRANSON 36.64N 93.22W
07/19/2018 TANEY MO PUBLIC
DOWNED POWER LINES IN BRANSON ALONG HWY 265.
TIME BASED ON RADAR.
0714 PM TSTM WND DMG 1 ENE HOLLISTER 36.63N 93.20W
07/19/2018 TANEY MO PUBLIC
ROOF DAMAGE IN THE HOLLISTER AREA WITH LARGE
TREE LIMBS DOWN. TIMING ESTIMATED FROM
RADAR.
0725 PM TSTM WND GST BRANSON 36.53N 93.20W
07/19/2018 M63 MPH TANEY MO AWOS
AWOS STATION BBG, BRANSON.
0736 PM TSTM WND DMG 5 ENE AVA 36.98N 92.58W
07/19/2018 DOUGLAS MO EMERGENCY MNGR
ONE POWER POLE SNAPPED IN FIELD AND ONE BENT
OVER ON E 76 VIA FIRE. TIME BASED ON RADAR.
0755 PM TSTM WND GST GAINESVILLE 36.60N 92.43W
07/19/2018 E60 MPH OZARK MO FIRE DEPT/RESCUE
0800 PM TSTM WND DMG GENTRYVILLE 36.86N 92.36W
07/19/2018 DOUGLAS MO AMATEUR RADIO
TREES ACROSS HIGHWAY 95 SOUTH OF
GENTRYVILLE. SOUTH OF COUNTY ROAD 345 OFF OF
HEY 95 WHICH IS 3 TO 4 MILES SOUTH OF HWY 14
EAST. TIME BASED ON RADAR.
&&Special weather statement, Jul 20, 1:23 AM CDT, 1 hour 58 minutes before
Special Weather Statement National Weather Service Springfield MO 123 AM CDT FRI JUL 20 2018 MOZ066-077-078-089-200715- Vernon MO-Cedar MO-Barton MO-Dade MO- 123 AM CDT FRI JUL 20 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BARTON... SOUTHWESTERN CEDAR...SOUTHEASTERN VERNON AND NORTHWESTERN DADE COUNTIES UNTIL 215 AM CDT... At 123 AM CDT, Doppler radar was tracking a strong thunderstorm over Sheldon, or 12 miles north of Lamar, moving east at 25 mph. Nickel size hail will be possible with this storm. Locations impacted include... Sheldon... Montevallo... Jerico Springs... Milo... Irwin... Milford... Olympia... Wagoner... Cedarville... Sylvania... This includes Interstate 49 between mile markers 70 and 85. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3764 9446 3779 9439 3770 9388 3742 9404 TIME...MOT...LOC 0623Z 289DEG 23KT 3767 9428 Schaumann
Special weather statement, Jul 20, 2:29 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Springfield MO
229 AM CDT FRI JUL 20 2018
MOZ079-080-200800-
Dallas MO-Polk MO-
229 AM CDT FRI JUL 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DALLAS AND SOUTHERN
POLK COUNTIES UNTIL 300 AM CDT...
At 229 AM CDT, Doppler radar was tracking a strong thunderstorm near
Bolivar, moving east at 50 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Bolivar... Buffalo...
Pleasant Hope... Morrisville...
Halfway... Olive...
Eudora... Brighton...
Foose... March...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3747 9354 3766 9352 3765 9307 3743 9307
3742 9308 3741 9310
TIME...MOT...LOC 0729Z 276DEG 43KT 3756 9342
SchaumannSpecial weather statement, Jul 20, 3:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Springfield MO
321 AM CDT FRI JUL 20 2018
MOZ068-069-079-080-200915-
Dallas MO-Camden MO-Polk MO-Hickory MO-
321 AM CDT FRI JUL 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR HICKORY...DALLAS...NORTHERN POLK
AND SOUTHWESTERN CAMDEN COUNTIES UNTIL 415 AM CDT...
At 320 AM CDT, Doppler radar was tracking a strong thunderstorm over
Wheatland, or near Hermitage, moving east at 30 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Pomme de Terre Lake... Pomme De Terre State Park...
Bennett Spring State Park... Buffalo...
Pittsburg... Humansville...
Polk... Hermitage...
Weaubleau... Urbana...
Wheatland... Macks Creek...
Preston... Cross Timbers...
Flemington... Bennett Springs...
Louisburg... Windyville...
Quincy... Tunas...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Pomme de Terre Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3802 9284 3789 9284 3789 9285 3758 9285
3775 9363 3783 9363 3783 9357 3791 9357
3792 9351 3802 9351 3808 9349
TIME...MOT...LOC 0820Z 282DEG 28KT 3798 9342
SchaumannThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:10 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 65 min |
| Jul 19, 7:31 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas, Wright | 59 min |
| Jul 19, 8:14 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 36 min |
| Jul 20, 1:23 AM CDT | Special Weather Statement | SGF | Barton | 52 min |
| Jul 20, 2:29 AM CDT | Special Weather Statement | SGF | Polk | 31 min |
| Jul 20, 2:55 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair, Vernon | 50 min |
| Jul 20, 3:27 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 33 min |
| Jul 20, 3:48 AM CDT | Heat Advisory | SGF | Barry, Barton, Christian, Dade, Douglas, Greene and 13 more | 16 hr |
| Jul 20, 4:25 AM CDT | Special Weather Statement | SGF | Camden | 50 min |
| Jul 20, 6:22 AM CDT | Special Weather Statement | SGF | Polk | 23 min |
| Jul 20, 7:03 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 42 min |
| Jul 20, 7:28 AM CDT | Special Weather Statement | SGF | Ozark | 47 min |
| Jul 20, 7:41 AM CDT | Special Weather Statement | SGF | Douglas | 34 min |
| Jul 20, 10:12 AM CDT | Excessive Heat Warning | SGF | Barry, Howell, Jasper, McDonald, Newton, Oregon and 3 more | 10 hr |
| Jul 20, 4:44 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 33 min |
| Jul 20, 4:49 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 29 min |
Nearby
Special Weather Statements in Missouri, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.